MathSciNet Relay Station
MathSciNet bibliographic data
MR1055715 (91f:14032) 14J10 (14D20 14J15)
Viehweg, E. Weak positivity and the stability of certain Hilbert points. II. Invent. Math. 101 (1990), no. 1, 191–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement